# SDR 2016F00234

- Difficulty date: November 24, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Make and model: Boeing 737-3M8
- Aircraft serial: 25041
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16116
- Condition: Deformed
- Location: Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND IT WAS FOUND AN HYDRAULIC LEAK ON LE SLAT NR 2.
